RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2019, Volume 65, Issue 1, Pages 11–20 (Mi cmfd371)  

On formulation of modified problems for the Euler–Darboux equation with parameters equal to $\dfrac{1}{2}$ in absolute value

M. V. Dolgopolov, I. N. Rodionova

Samara National Research University, Samara, Russia

Abstract: We consider the Euler–Darboux equation with parameters equal to $\dfrac{1}{2}$ in absolute value. Since the Cauchy problem in the classical formulation in ill-posed for such values of parameters, we propose formulations and solutions of modified Cauchy-type problems with the following values of parameters: a) $\alpha=\beta=\frac{1}{2},$ b) $\alpha=- \frac{1}{2},$ $\beta=- \frac{1}{2},$ c) $\alpha=\beta=- \frac{1}{2}.$ In the case а), the modified Cauchy problem is solved by the Riemann method. We use the obtained result to formulate the analog of the problem $\Delta_1$ in the first quadrant with shifted boundary-value conditions on axes and nonstandard conjunction conditions on the singularity line of the coefficients of the equation $y=x.$ The first condition is gluing normal derivatives of the solution and the second one contains limiting values of combination of the solution and its normal derivatives. The problem is reduced to a uniquely solvable system of integral equations.

DOI: https://doi.org/10.22363/2413-3639-2019-65-1-11-20

Full text: PDF file (161 kB)
References: PDF file   HTML file

UDC: 517.955, 517.956.3, 517.968.73

Citation: M. V. Dolgopolov, I. N. Rodionova, “On formulation of modified problems for the Euler–Darboux equation with parameters equal to $\dfrac{1}{2}$ in absolute value”, Contemporary problems in mathematics and physics, CMFD, 65, no. 1, Peoples' Friendship University of Russia, M., 2019, 11–20

Citation in format AMSBIB
\Bibitem{DolRod19}
\by M.~V.~Dolgopolov, I.~N.~Rodionova
\paper On formulation of modified problems for the Euler--Darboux equation with parameters equal to~$\dfrac{1}{2}$ in absolute value
\inbook Contemporary problems in mathematics and physics
\serial CMFD
\yr 2019
\vol 65
\issue 1
\pages 11--20
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd371}
\crossref{https://doi.org/10.22363/2413-3639-2019-65-1-11-20}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd371
  • http://mi.mathnet.ru/eng/cmfd/v65/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:45
    Full text:19
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020